Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1993, Issue 437

Issues

Harish-Chandra vertices.

Jie Du / Richard Dipper
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1993.437.101

About the article

Published Online: 2009-12-09

Published in Print: 1993-04-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1993, Issue 437, Pages 101–130, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1993.437.101.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Cédric Bonnafé, Jean-François Dat, and Raphaël Rouquier
Annals of Mathematics, 2017, Volume 185, Number 2, Page 609
[2]
Gunter Malle and Britta Späth
Annals of Mathematics, 2016, Volume 184, Number 3, Page 869

Comments (0)

Please log in or register to comment.
Log in